Another description of continuous solutions of a nonlinear functional inequality

Authors

  • Marek Czerni Institute of Mathematics, Pedagogical University, Podchorążych 2, 30-084 Kraków, Poland

Abstract

The paper gives a general construction of all continuous solutions of inequality (1) fulfilling one of conditions (5) or (26). This paper is a continuation of [3].

References

M. Czerni, Solutions of a functional inequality in a special class of functions, in: Functional equations and inequalities, Math. Appl., vol. 518, Kluwer Acad. Publ., Dordrecht, 2000, 55-63.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Czerni, On dependence of Lipschitzian solutions of nonlinear functional inequality on an arbitrary function, in: Functional equations and inequalities, Math. Appl., vol. 518, Kluwer Acad. Publ., Dordrecht, 2000, 65-75.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Czerni, General continuous solution of a nonlinear functional inequality, Ann. Acad. Pedagog. Crac. Stud. Math. 1 (2001), 19-29.
##plugins.generic.googleScholarLinks.settings.viewInGS##

M. Kuczma, Functional equations in a single variable, Monografie Matematyczne, Tom 46, Państwowe Wydawnictwo Naukowe, Warsaw, 1968.
##plugins.generic.googleScholarLinks.settings.viewInGS##

Downloads

Published

2008-11-08

How to Cite

Czerni, M. (2008). Another description of continuous solutions of a nonlinear functional inequality. Annales Universitatis Paedagogicae Cracoviensis Studia Mathematica, 7, 51–59. Retrieved from https://studmath.uken.krakow.pl/article/view/13269